# SDR UPS06848004

- Difficulty date: September 11, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 74,302 hours, 49,317 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Brace
- Part number: 3645806
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L/H FLAP CANOE FITTING INBD SIDE BRACE STA 219 CORRODED AND PITTED OUT OF LIMITS.  REMOVED AND REPLACED LT CANOE FITTING INBD SIDE BRACE AT STA 219 IAW SRM 57-2-00 FIG 6, AND DC8 MM 27-51-12-2.
